# SDR 96FDEA01550

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107FE
- Make and model: Boeing 727-22
- Aircraft serial: 19202
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Cracked
- Location: Nr 12 Spoiler
- Stage of operation: CR
- Nature of condition: F, K, J
- Precautionary procedure: O

## Discrepancy

IN-FLIGHT AT FL 280, NR 1 ENGINE HYDRAULIC PUMP LIGHT STARTED BLINKING WITH FLUCTUATION IN PRESSURE.  TWO SECONDS LATER, NR 2 ENGINE HYD PRESS LIGHT BLINKED, THEN BOTH LIGHTS CAME ON STEADY WITH RAPID LOSS OF ALL A-SYSTEM HYD FLUID.  PUMPS WERE OPERATED WITHOUT FLUID FOR ABOUT THIRTY MINUTES.  QUANTITY WENT TO ZERO ALMOST IMMEDIATELY WITH ILLUMINATION OF PUMP LIGHTS.  FOUND HYD RETURN LINE BY NR 12 SPOILER CRACKED.  REMOVED AND REPLACED LINE.  CHANGED BOTH A-SYSTEM PRESSURE FILTERS AND RETURN FILTER.  SERVICED SYSTEM.  REMOVED AND REPLACED NR 2 HYD PUMP AND CASE DRAIN FILTERS.  LEAK CK GOOD.
